# SDR CA090312011

- Difficulty date: March 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: BA670904543
- Condition: Loose
- Location: Elevator
- Part time: 16,038 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, MOVED THE YOKEBACK AND FORTH FELT A BIND IN THE CONTROLS AND HAD LIMITED PITCH CONTROL OF THE ACFT. RETURNED TO RDU.   RETORQUED PILOTS ELEVATOR CONTROL ROD LEVER P/N BA670-90454-3ASSY AND PERFORMED 2 FCFS, REFER TO IPC 27-31-12 FIGURE 1 ITEM 60.
